Doctor insights on:
Is sleeplessness,crawling feeling,restlessness,&severe pain associated with sudden stopping of tramadol after taking for 2yrs?100mg/6hrs prn arthritis
Could be: If it is, it will eventually go away. ...Read more
Having myelogram but not stopping use of tramadol due to severe withdrawals w/ drs consent. How high is seizure risk? Monitored for 6 hrs after
Need better meds: Seizure risk has always been low with myelogram and tramadol. The risk is even lower today with use of newer contrast agents. Tramadol can lower the seizure threshold, usually at 300 mg or more per day. Risk increases in those with history of prior seizures. This may be a good time to transition to burprenorphine as it will control your withdrawals, your pain, and not lower the seizure threshold. ...Read more
I've been taking tramadol 100 mg every six hours. I want to stop but I have heard the withdrawls are terrible. I tried stopping myself, and could not.
Weaning medication: Tramadol is a weak opioid that also acts on seratonin and norepinephrine receptors. If you have been taking tramadol for a long while, you will want to work with your doctor to gradually reduce the dosage over a period of weeks to minimize opioid withdrawal and ssri discontinuation syndromes. Your doctor will also help with the transition to another medication. ...Read moreSee 1 more doctor answer
Why does Tramadol w/draw cause twitching? Worried as many cite seizures as possible when stopping. 50 mg x2 pday for 2 months. Tapering, but feel BAD!
Affects CNS: Studies suggest an increased use of Tramadol in first seizure patients. It can stimulate the CNS by inhibiting the reuptake of norepinephrine and serotonin, two neurotransmitters involved in pain pathways, and, in theory, may cause twitches or tics in a subpopulation of those taking Tramadol though no one knows the exact mechanism. Wean very slowly. Recommend weaning with prescribing physician. ...Read more
Ask your doc: First of all what is the reason for taking this medication? This is a non controlled prescription analgesic indicated for moderate to severe pain. Discontinuation does not cause you to have severe withdrawal reaction as it is not an opioid. Go to your physician and ask if you can take an alternative like an NSAID when you have pain. ...Read more
Tramadol for couple days: Obviously has been a very short time, what was the dose? and for what you took it? Are you taking any other medication? Who did the prescription? the same Dr. should oversee the progress. In my opinion, you can DC Tramadol, the time was short, and you did not developed addiction. You should have other medication for pain if required, from your Dr. ...Read more
Well am a tramadol addict for 2 years .I want to stop it but the problem that i can not work or activate with people as i used to be and the pain?
Buprenorphine helps: Buprenorphine (suboxone) is used as a medication for detoxification and/or maintenance for opiate addiction. It works by binding to the opiate receptors, providing partial stimulation to these receptors, but not causing a high, and also provides mild pain relief. Mutual support helps; consider attending a meeting of narcotics anonymous. ...Read more